Couldn't find what you looking for?

TRY OUR SEARCH!

so i had unprotected sex 2 weeks ago. I took Plan B 3 days after unprotected sex. about a week later i bled a little bit, and now that its 2 weeks later i have a really tight, firm feeling in my lower abdomen and I havent been hungry. could these symptoms be from taking the plan B or could I be pregnant? I'm just worried because i waited like 70 hours before I took Plan B, i had sex a few days after my period ended, my abdomen still feels really weird 2 weeks after taking the plan B, and Im not hungry... has anyone who took plan B had this feeling in their lower abdomen??

Loading...

From what i recall, my girlfriend didnt have this feeling, or if she did she never said anything to me about it, and everything turned out alright that time. These feeling can just be from you worrying, being upset because of what just happened.
Reply

Loading...

Actually I am quite relieved you said that, when I took plan B, my breasts became very very sore afterwards, and after doing research i found that it simply because plan B is a huge dose of birth control, so you get PMS symptoms (sore breasts, cramps, pai in abdomen) but what scares me is that its been 3 weeks and i still have sore breasts ( i got my period about a week after i took plan b)

so basically after my period finished, my breasts were still sore until now ( 2 weeks later)

I think your stomach cramps are normal, plus since you took plan b, it messes up your menstrual cycle, so for the next few months your body is going to be very irregular in terms of symptoms and your period, i wouldnt worry about it too much, but to be on the safe side you should still take a pregnancy test
Reply

Loading...

Yeah, and to respond to HealthIsNumberOne, it's normal for your breasts to still be sore. Plan B is such a high dosage that because your hormones are increased so tremendously, it can take a long time for your body to get back to normal. So don't let so,ething like that worry you too much.
Reply

Loading...

Well, I want to say thank you all. I was going frantic looking for information because they all seemed to point to pregnancy with just a few symptoms. You have calmed me a little. :-)
Reply

Loading...

I am so glad to see that this helped you out! I am always happy to see when we're able to help someone out. Any bit of peace of mind is good to know about. Glad to hear that you're happier and less frantic. Let me know if you need anything else okay? :)
Reply

Loading...

I feel the same way. I've been stressed out a lot about being pregnant. I am on birth control and i took two pills in a row about an hour late. So i got scared and when I had unprotected sex the last day of my period cycle (i was no longer beleeding) I freaked out and took Plan B. Now i'm feeling bloated and crampy and nauseated. It's been a little over a week and I was afraid that the symtpomes shoudln't be lasting so long. But i'm glad now that I have a little affirmation. I can calm down now.
Reply

Loading...

My symptoms didn't start until a couple of weeks after taking the pill...and I am not sure if i got my period, because I only had about a day and a half of weird bleeding. But the past week or so, I have been feeling nauseous and dizzy and my breasts are sore and seem bigger. Could this be delayed reaction to the hormones in Plan B or possible pregnancy? Also, I had all my classic menstrual symptoms...ie: headaches, bloating, tender breasts, and such...but I never actually got my period. And these symptoms happened before my current symptoms.

I would appreciate any more advice anyone could give...
Reply

Loading...

I didn't really think I was at high risk, but I could tell I was ovulating (pain, little blood) so I wanted to be extra safe. I took plan B four days later (it worked then, but I didn't get exposed to many sperm, if any). I felt sluggish physically the day I took it, then fine, but a week after taking it I had what I felt were pregnancy symptoms: sore breasts, darker nipples, bloated and hard-feeling uterus, pain that felt like implantation, brown discharge that looked like implantation, moodiness. Took a sensitive pregnancy test 13 days and 17 days after ovulation and both were negative, and got my period the next day (18dpo, so a few days late). Thought I would post in case anyone comes across the forum worried about these pregnancy symptoms...you can have them after plan B without being pregnant.
Reply

Loading...

anonymous wrote:

My symptoms didn't start until a couple of weeks after taking the pill...and I am not sure if i got my period, because I only had about a day and a half of weird bleeding. But the past week or so, I have been feeling nauseous and dizzy and my breasts are sore and seem bigger. Could this be delayed reaction to the hormones in Plan B or possible pregnancy? Also, I had all my classic menstrual symptoms...ie: headaches, bloating, tender breasts, and such...but I never actually got my period. And these symptoms happened before my current symptoms.

I would appreciate any more advice anyone could give...




Those symptoms lead me to think you are pregnant.
Reply

Loading...

I am very terrified...my boyfriend and I had sex on January 7th, and I was starting to ovulate then. I have been on the birth control pill Zovia 1/35 for almost a year now, and I have been taking it on time just about every day, but I forgot to take the pill once either on December 31st, or January 1. I generally take the pill at 9:00pm every day, but few times that week I took it around 10:00 or 11:00pm tops. Saturday night I was sick and vomited twice, I think because I had Chinese food and it was too spicy and I became stressed out. I was spotting quite a lot on Saturday and Sunday, I think this is because of ovulating.. but I noticed there were drips when I would urinate, and the spotting was brown. Saturday I noticed there was a little blood, but maybe that is because I have not had sex in a long time..Every time I have sex I have a phobia and fear of getting pregnant, because years ago I ended up being pregnant when I was 18 and I ended up having a miscarriage. Ever since then I get stressed out and scared each time.
The following Monday I took Plan B. I still have been taking my birth control pill and have not stopped. I had sex again with him on Wednesday the 12th, and I took Plan B again right away.
I have been feeling nausea extreme since Wednesday and I am due for my period around the 22nd or the 23rd. I just want to know what my chances of pregnancy are...
It does not help that I am flipping out and worrying :'( . These moments are to be pleasurable for me, not a curse. Both times he pulled out before he came. The first time he came on my back on Friday, the second time on Wednesday he was no where near having an orgasm before I asked him to pull out.
Reply

Loading...

 i had unprotected sex like four times in a row. i had just started taking the pill about thirteen days earlyer. i took the plan b pill about four days after the unprotected sex. it has been about four days since i took the plan b pill. i do realize that i kinda missed the time frame but i have researched that the  plan b pill can be effective even up to ten days of unprotected sex. the pharmaceutical company cannot legaly advertise how long it can work. its been four days. i have been throwing up, dizzy, and feeling sick since the second day in. at first  i thought it was morning sickness but you all seem to have simalar symptoms. i will update u all on how things go. ps apparently my phone wont let me use gramar.
Reply

Loading...

I noticed on the plan B box it says for girls 17 and younger i didnt notice until after i took the pill and i am almost 20. is this bad?  will it still work.? I took the pill the next day after having unprotected sex. 
Reply

Loading...

Umm .. read it again it says if your 17& under you need an RX from a doc. Or you can't buy it cuz your under age..
Reply

Loading...

Hi I had unprotected sex on 3/24 after my period had ended on 3/21. I took Plan B 60 hours afterwards. About five days later I bled, like a lot not just spotting and it wasn't brown it was red. This lasted for about 3 days. I feel like i pee more now and like my lower abdomen is larger, (like swollen or bloated). I'm really worried. Did anyone else experience anything like this?
Reply

Loading...